# SDR 2000UALA00294

- Difficulty date: May 31, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 616 hours, 2,124 cycles
- Engine: Iae V2522A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fillet
- Condition: Loose
- Location: Nr 1 Eng Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO SFO AFTER NR 1 ENG COWL FILLET AT TOP PYLON TO COWL SECTION CAME LOOSE.
